Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Random fainting spells, nausea, headaches, pricking sensation in stomach. Medical attention needed?

Hi I m 16. I ve been having some weird symptoms lately they ve seem to gotten worse over the past two years and now in the past two months I ve had two random passin out episodes. The most recent was 5 days ago and since then I ve experienced extreme nausea , and a major migrin (I never get headaches ) and now my stomach seems to feel like needles In it. Also, I m always tired. Do you think it s serious enough to get tested or even just see a doctor?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query.
I must tell you that in migraine with aura you will see the symptoms you have mentioned.Needles sensation may be due to abdominal migraine which we will often seen with aura patients and I suggest prophylactic treatment for this to get some free intervals.Consult a physician for the prophylactic treatment.Thank you.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor